Wikoryl DS Syrup 60ml
Joyra Medicals & Surgicals Coimbatore Ramanathapuram
Cough And Cold | Alembic Pharmaceuticals Ltd
0 likes





Short Description:
Wikoryl DS Syrup 60ml is used for Cough And Cold. This contains Chlorpheniramine 2 mg,Paracetamol (Acetaminophen) 250 mg,Phenylephrine 5 mg,Sodium Citrate 60 mg
*This medicine need prescription
Combination:
Chlorpheniramine 2 mg,Paracetamol (Acetaminophen) 250 mg,Phenylephrine 5 mg,Sodium Citrate 60 mg
₹83.12 ₹100.15 17% off
1 Stock available
Delivered within 1hours | Delivery around 15kms
Add to cart